

## The INTERNATIONAL RACE DRIVERS CLUB

# Thunder on the Ridge

#### A Double Race Weekend Plus, Round 7 of the

## Northwest Mini Enduro Championship Series

### The Ridge Motorsports Park, September 15rd & 16th 2018

These events are hosted by the International Race Drivers Club at The Ridge Motorsports Park under sanction of the International Conference of Sports Car Clubs, governed by 2018 ICSCC Competition Regulations.

ENTRIES OPEN: Upon receipt of this announcement

ENTRY FORMS: www.icscc.com

ONLINE REGISTRATION: <u>www.motorsportsreg.com</u>

#### **ENTRY FEES:**

IRDC members (Single Day, Saturday or Sunday)\$200Non-IRDC members (Single Day, Saturday or Sunday)\$225IRDC members (Both Days)\$350

IRDC members (Both Days)\$350 (Save \$50)Non-IRDC members (Both Days)\$400 (Save \$50)Additional Race Groups\$100

Round 7 NWMECS, a special race event one-hour Mini-Enduro \$155
Friday Test & Tune \$180
Friday HPDE \$180

Spectators and Crew members FREE + Our Thanks!

#### → \$20.00 discount to racers who enter 4 races (not including NWMECS race) ←

Preferred payment method is cash or check, by mail or in person at sign in. Please help our club save on credit card fees. Motorsportsreg will not charge your credit card until you check in at registration.

IRDC REGISTRAR: Kristi Bennitt tel 425-864-5412 <u>registrar@irdc-racing.com</u>

#### **RACE ELIGIBILITY:**

All drivers 18 years old and over with a valid unrestricted competition license issued by ICSCC, SCCA, CACC, FIA, ASN, or NASA. Other licenses may be approved by the ICSCC License Director.

The Race Chairman Karl Seeger can be reached at 206-999-1320 or <a href="mailto:IRDCracechair@outlook.com">IRDCracechair@outlook.com</a>

#### **FRIDAY TEST AND TUNE:**

Race car test and tune event, rotating groups. Novice license holders authorized by the ICSCC License Director are welcome. Paddock entry restricted to participants, officials and volunteers until 4pm.

#### **TECHNICAL INSPECTION:**

Entries with a 2018 Annual Tech sticker on your logbook can complete your race tech form at registration and receive your weekend tech sticker then and there and be good to go. Drivers without 2018 Annuals must have your car and apparel inspected by an authorized tech official. Tech officials will be roaming Friday evening, or bring your car and gear to the scale station area for inspection.



# Saturday – September 15th, 2018 – Rotation 2

| 7:00am – 1:00pm<br>7:30am - 12:30pm<br>7:00am – 7:30am  | 6 hrs.<br>5 hrs.<br>30 mins.   | Registration open Technical Inspection Volunteers meeting – near registration  |
|---|--|--|
| 7:15am - 7:50am<br><b>8:00am - 9:00am</b>   | 30 mins.<br><b>60 mins.</b>  | Novice Track Tour/Orientation  Mandatory Novice Meeting  |
| 8:05am - 8:20am<br>8:30am - 8:45am<br>8:55am - 9:10am<br>9:20am - 9:35am<br>9:45am - 10:00am<br>10:10am - 10:25am<br>10:35am - 10:50am<br>11:00am - 11:15am | 15 mins.<br>15 mins.<br>15 mins.<br>15 mins.<br>15 mins.<br>15 mins.<br>15 mins.       | Group 2 – Qualifying, Saturday Race Group 3 – Qualifying, Saturday Race Group 4 – Qualifying, Saturday Race Group 5 – Qualifying, Saturday Race Group 6 – Qualifying, Saturday Race Group 1 – Qualifying, Saturday Race Novice Closed Wheel, Practice Group 8 -NWMECS Round #7, Qualifying |
| 11:15am - 12:15pm<br><b>11:30am - 11:50pm</b>   | 1 hr<br><b>20 mins.</b>  | Lunch Mandatory Drivers Meeting – In front of registration   |
| 12:15:pm – 12:30pm<br>12:36pm - 1:10pm  | 15 min.  | Novice Close Wheel, Qualifying   |
| 1:16pm - 1:50pm<br>1:56pm - 2:30pm<br>2:36pm - 3:10pm<br>3:16pm - 3:50pm<br>4:00pm - 5:30pm<br>3:56pm - 4:30pm  | 30 mins race 1.5 hrs. 30 mins race | Group 2 – Championship Race Group 3 – Championship Race Group 4 – Championship Race Group 5 – Championship Race Group 6 – Championship Race Registration open Group 1 – Championship Race Senior observers to Pre-Grid area  |

Group 1 = A-B-C Prod, SPO-M-U, PRO-3

Group 2 = D-E-F-G-H-I Prod, CR, PRO-7, HT, SM, CSM, PRO44, ITX

Group 3 = CF, FF, FA, FM, FC, FBX, SRX

Group 4 = GT1-2-3, AS, ITE, RS, ST, SE46

Group 5 = ITA-B-C-S, GTL, E-F-H Imp Prod

Group 6 = FV, FL, FLX, B-C-D-E-F SR & Novice Open Wheel

Group 7 = Novice Closed Wheel

Group 8 = Northwest Mini Enduro Championship Series – NWMECS



# Sunday – September 16th, 2018 – Rotation 3

| 3 hrs.<br>2.5 hrs.   | Registration open Technical Inspection  |
|--|---|
| 30 mins.   | Volunteers meeting – near registration  |
| 20 mins.<br>20 mins.<br>20 mins.<br>20 mins.<br>20 mins.<br>20 mins. | Group 3 – Qualifying, Sunday Race<br>Group 4 – Qualifying, Sunday Race<br>Group 5 – Qualifying, Sunday Race<br>Group 6 – Qualifying, Sunday Race<br>Group 1 – Qualifying, Sunday Race<br>Group 2 – Qualifying, Sunday Race  |
| 60 min.  | Lunch   |
| 30 mins race     | Group 3 – Championship Race Group 4 – Championship Race Group 5 – Championship Race Group 6 – Championship Race Group 1 – Championship Race Group 2 – Championship Race   |
|  | <ul> <li>2.5 hrs.</li> <li>30 mins.</li> <li>20 mins.</li> <li>20 mins.</li> <li>20 mins.</li> <li>20 mins.</li> <li>20 mins.</li> <li>40 mins.</li> <li>50 mins.</li> <li>60 min.</li> <li>30 mins race</li> </ul> |

```
Group 1 = A-B-C Prod, SPO-M-U, PRO-3
```

Group 2 = D-E-F-G-H-I Prod, CR, PRO-7, HT, SM, CSM, PRO44, ITX

Group 3 = CF, FF, FA, FM, FC, FBX, SRX

Group 4 = GT1-2-3, AS, ITE, RS, ST, SE46

Group 5 = ITA-B-C-S, GTL, E-F-H Imp Prod

Group 6 = FV, FL, FLX, B-C-D-E-F SR & Novice Open Wheel